# SDR YENA2021051100309

- Difficulty date: May 4, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 65,973 hours, 25,136 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M12477
- Condition: Misoverhauled
- Location: Pax Door
- Part time: 18,381 hours, 6,437 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, IMPROPERLY PACKED ESCAPE SLIDE PASSENGER CREW DOOR 841 AT FWD GALLEY AREA (1EA); (REF AEROMAN NR 2021-192921) R & R SLIDE RAFT AT PASSENGER CREW DOOR 841 IAW AMM 25--62-44-000-804-A
